# SDR SIMA20161103001

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,730 hours, 37,484 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED NR 1ENGINE BLEED LEAK MESSAGE.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  PERFORMED LEAK CHECK BLEED 1 SYSTEM JOINT NO LEAKS FOUND.  DURING INSPECTION FOUND BLEED 1  PRECOOLER V CLAMP LEAKING.  SECURED THE CLAMP IAW AMM 20-10-10. OPS AND LEAK CHECKED SATISFACTORY IAW AMM 36-00-00.
